# SDR USAA2011082600027

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L-4 DOOR INTERIOR OPEN/CLOSE HANDLE IS LOOSE.  REMOVED AND REPLACED HANDLE HUB.
